Bulletin (New Series) of the American Mathematical Society

The $L^2$-index theorem for homogeneous spaces

Alain Connes and Henri Moscovici

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 4 (1979), 688-690.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05} 58G10
Secondary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 57D30


Connes, Alain; Moscovici, Henri. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 4, 688--690. https://projecteuclid.org/euclid.bams/1183544587

Export citation


  • 1. M. F. Atiyah, Elliptic operators, discrete groups and von Neumann algebras, Asterisque 32/33 (1976), 43-72.
  • 2. M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, III, Ann. of Math. (2) 87 (1968), 484-530; 546-609.
  • 3. M. F. Atiyah and W. Schmid, A geometric construction of the discrete series for semisimple Lie groups, Invent. Math. 42 (1977), 1-62.
  • 4. A. Connes, Sur la theorie non commutative de l'integration, Lecture Notes in Math. 1979 (to appear).
  • 5. H. Moscovici and A. Verona, Harmonically induced representations of nilpotent Lie groups, Invent. Math. 48 (1978), 61-73.
  • 6. W. Schmid, L2-cohomology and the discrete series, Ann. of Math. (2) 103 (1976), 375-394.
  • 7. I. Singer, Some remarks on operator theory and index theory, Lecture notes in Math., vol. 575, Springer-Verlag, Berlin and New York, 1977.